Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A Palais-Smale approach to problems in Esteban-Lions domains with holes

Author: Hwai-Chiuan F. Wang
Journal: Trans. Amer. Math. Soc. 352 (2000), 4237-4256
MSC (1991): Primary 35J20, 35J25
Published electronically: March 16, 2000
MathSciNet review: 1650050
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


Let $\Omega \subset {\mathbb{R} }^{N}$ be the upper half strip with a hole. In this paper, we show there exists a positive higher energy solution of semilinear elliptic equations in $\Omega $ and describe the dynamic systems of solutions of equation $(1)$ in various $\Omega $. We also show there exist at least two positive solutions of perturbed semilinear elliptic equations in $\Omega $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 35J20, 35J25

Retrieve articles in all journals with MSC (1991): 35J20, 35J25

Additional Information

Hwai-Chiuan F. Wang
Affiliation: Department of Mathematics, National Tsing Hua University, Hsinchu, Taiwan

PII: S 0002-9947(00)02456-9
Received by editor(s): July 1, 1996
Received by editor(s) in revised form: May 7, 1998
Published electronically: March 16, 2000
Article copyright: © Copyright 2000 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia